# SDR CALA0000822

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B CABIN SEAT TRACK CORRODED AT STA 845 - 1028.  THE CORROSION WAS REMOVED IAW SRM 53-05, FIGURE 4B.  THE SECTION OF TRACK FROM STA 856 - 860, LBL 54 WAS OUT OF LIMITS.  THE SEAT TRACK SECTION FROM STA 856 - 860 WAS REMOVED AND A NEW TRACK WAS INSTALLED USING STRAPS AND SPLICES IAW SRM 51-30-2, 51-10-1, 51-30-5, AND 53-05, FIGURE 4F.
